# SDR WRLA2007003

- Difficulty date: January 8, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831620405
- Condition: Smoke
- Location: Galley
- Part time: 59,858 hours, 8,398 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY OVEN NR 2 STOPPED WORKING, C/B PULLED.  ELECTRICAL SMOKE WAS SENSED ON LEFT SIDE OF VENT, NO SMOKE WAS EVIDENT ALTHOUGH SMELL WAS NOTICEABLE.  OPS CHECKED MID OVENS, NO SIGN OF ELECTRICAL SMOKE OR ODOR.  COOKED WITH MID GALLEY OVENS FOR MEAL SERVICE, OPS CHECK GOOD.
